# SDR 04FDEA03057

- Difficulty date: November 9, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N627FE
- Make and model: Doug MD-11
- Aircraft serial: 48446
- Aircraft time: 65,495 hours, 10,739 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Corroded
- Location: Wing Center Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PASSENGER TO FREIGHT CONVERSION, FOUND STA 1179, STA 1189, 1219 AND 1229 X= -100 BEFORE INSTALL PANEL ASSY FOR CARGO MOD, FOUND MANY SEVERE CORROSION ON UPPER SKIN OF CTR BOX.  REMOVED CORROSION, REMOVED FASTENERS, PERFORMED DYE CHECK RESIDUAL THICKNESS OUT LIMIT, PERFORMED   SHOT PEEN THE REWORK AREA CHECK FOR CRACKS AND PROTECT ALODINE AND PRIME (REF EA 1-5710-81787).
